# SDR FDEA201001090064

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 79,071 hours, 29,756 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142109
- Part serial: 195
- Condition: Failed
- Location: Mlg
- Part time: 261 hours, 129 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GOT LEVEL 2 ANTI SKID FAIL ON FINAL. EXECUTED GA  RAN QRH. UNEVENTFUL LANDING. HAD FIRE TRUCK LOOK AT BRAKES WITH INFARED. THEY STATED BRAKES WERE WARM NOT HOT.  IAW RTS FOUND ASCU HAD INTERNAL FAULT.  R & R ASCU IAW AMM 32-45-01-04.  ACCOMPLISHED RTS IAW AMM 32-45-01-5. RTS PASSED NO FAULTS NOTED AT THIS  TIME.  ACFT OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION.
